# SDR AUS20031308

- Difficulty date: December 18, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 182A
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: ES4118
- Condition: Worn
- Location: Dc Generator
- Component: Dc Generator
- Component part number: 10300J
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR BRUSHES WORN UNEVENLY.  GROUND BRUSH WORN COMPLETELY AWAY WHILE THE POSITIVE BRUSH APPEARED IN NEAR NEW CONDITION.
